# SDR SWAA002484

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 31,673 hours, 31,863 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C36454
- Condition: Cracked
- Location: Rt/Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND RT & LT MLG AFT BEAM FITTINGS CRACKED. R&R BEAM FITTINGS PER ACO 6384-57.
